# SDR IPXA2017112123795

- Difficulty date: November 18, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft time: 483 hours, 83 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH HAD A BROKEN WIRE,  FALLS PAST SWITCH AND INTERFERES WITH COVER WHEN CLOSED.  IT TURNS THE EMERGENCY LIGHT SWITCH TO OFF WITH COVER CLOSED.  R & R THE SWITCH GUARD  SSM 33-51-01 & AMM 33-51-00. CHECKED NORMAL.
